# SDR UPS08152166

- Difficulty date: May 3, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Defective
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER OVER F/O'S ESCAPE ROPE WILL NOT STAY IN PLACE.  VELCRO HAS PULLED AWAY FROM COVER.  INSTALLED NEW VELCRO TO ESCAPE ROPE COVER.  SECURED AND IN PLACE.
